# SDR DALA2017013000714

- Difficulty date: January 28, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 42,358 hours, 29,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 819 LBL 60 CUSP WEB CRACKED. VERIFIED WITH HFEC IAW NTSPM PART 6, 06-10-01.001 PROCEDURE 1 REPAIR IAW SRM CH 53-00-55. REPAIRED CKED CUSP WEB AT STA 819 LBL 60 IAW SRM 53-00-55 REPAIR 4.
